Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 350892, 10 pages
Research Article

Permanence for a Delayed Nonautonomous SIR Epidemic Model with Density-Dependent Birth Rate

1College of Mathematics and Physics, Xinjiang Agricultural University, Urumqi 830052, China
2Department of Mathematics, Changji College, Changji 831100, China
3Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830054, China

Received 21 February 2011; Accepted 12 May 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Li Yingke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Ibrahim H. I. Ahmed, Peter J. Witbooi, and Kailash Patidar, “Modeling the Dynamics of an Epidemic under Vaccination in Two Interacting Populations,” Journal of Applied Mathematics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Carlos Lizama, Jaqueline G. Mesquita, and Rodrigo Ponce, “A connection between almost periodic functions defined on timescales and Double-struck capital R,” Applicable Analysis, vol. 93, no. 12, pp. 2547–2558, 2014. View at Publisher · View at Google Scholar
  • Zhijian Yao, “Existence and exponential stability of almost periodic positive solution for host-macroparasite difference model,” International Journal of Biomathematics, pp. 1650028, 2015. View at Publisher · View at Google Scholar
  • Zhijian Yao, “Existence and Exponential Stability of the Unique Almost Periodic Positive Solution for Discrete Nicholson's Blowflies Model,” International Journal Of Nonlinear Sciences And Numerical Simulation, vol. 16, no. 3-4, pp. 185–190, 2015. View at Publisher · View at Google Scholar
  • Chao Wang, and Ravi P. Agarwal, “Exponential dichotomies of impulsive dynamic systems with applications on time scales,” Mathematical Methods In The Applied Sciences, vol. 38, no. 17, pp. 3879–3900, 2015. View at Publisher · View at Google Scholar
  • Zhijian Yao, “Almost periodic solution of Nicholson’s blowflies difference equation with linear harvesting term,” International Journal of Biomathematics, vol. 09, no. 04, pp. 1650052, 2016. View at Publisher · View at Google Scholar
  • Hafiz Atta Ul Mustafa, Muhammad Ali Imran, Muhammad Zeeshan Shakir, Ali Imran, and Rahim Tafazolli, “Separation Framework: An Enabler for Cooperative and D2D Communication for Future 5G Networks,” Ieee Communications Surveys And Tutorials, vol. 18, no. 1, pp. 419–445, 2016. View at Publisher · View at Google Scholar